# SDR FDEA202403290407

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 34,112 hours, 19,138 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Worn
- Location: Frms 65-66
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(WRI 25-50-3077) SEAT TRACK DAMAGE BETEEN FR65 & FR66, Y1456.  PN A5327400500053    MINOR REPAIR  REPLACED SEAT TRACK SECTION (FROM FR65 TO FR66 WITH) USING A300-600 SRM 53-10-16 PAGE   201, WITH A300-600 SRM 51-40-21 AS REFERENCE.
